MAUDE Adverse Event Report: ETHICON INC. SURGICEL FIBRILLAR 1INX2IN(2.5CMX5.1CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

ETHICON INC. SURGICEL FIBRILLAR 1INX2IN(2.5CMX5.1CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number 411961
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: 1.The material was not used, so it did not harm the correct patient? it was not used.2.Was this material kept? or discarded? kept.Investigation summary: the product was not returned to ethicon inc for evaluation.A visual inspection of the received photographs was carried out.A visual analysis of a received image was performed and an open bundle was observed; the hair was not observed in the image.The product code is 411961.As part of our quality process, manufacturing records for this batch serial number were reviewed and manufacturing standards were met prior to the release of this batch.No conclusion could be reached on the cause of the reported complaint, as the sample was not returned for analysis.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and absorbable hemostat was used.The device was dispensed for the patient's surgery and a hair was found when opening the device.There was no harm to the patient.No adverse patient consequences were reported.Additional information was requested.

Brand Name
SURGICEL FIBRILLAR 1INX2IN(2.5CMX5.1CM)
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12822360
Report Number2210968-2021-11551
Device Sequence Number9056827
Product Code LMG
UDI-Device Identifier10705031005198
UDI-Public10705031005198
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number411961
Device Catalogue Number411961
Device Lot NumberQGB7171
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown